Everyone seems to react differently to different brands. I came out in a shocking rash almost as soon as I started taking Wockhardt, so I was taken off tamoxifen completely for a month and then told to go and find myself a brand that suited me! I only chose Teva after reading other people's posts. To be fair to Wockhardt I was in the middle of radiotherapy when I started taking them & the rash may have been caused by something else, although it did go when I stopped taking them, and never came back when I was on Teva. Fingers crossed for the next lot! Good luck with yours....
... View more
I also have Teva specified on my tamoxifen prescription (I first took Wockhardt but had a bad reaction to that). I have a very understanding and helpful local pharmacist who has been supplying 10mg tablets for a few months now, but I was told last week that they can't find any more. I have just called Teva UK, who tell me that the 20mg tablets have indeed been discontinued, but that they are continuing to produce the 10mg tablets. Unfortunately they are currently out of stock of these, due to a production issue, but they are hoping to have new supplies available some time in quarter one of this year (Jan to March, in other words). I will have to try something else for a while (I have been given Mylan) but am relieved to know that Teva should be available again soon in case I do have problems with the alternative. Just thought I'd share this in case anyone else out there is having a panic attack at the thought of changing brands!
... View more